Construction and analytical properties of integral varieties of solutions of a system of nonlinear difference equations
Keywords:
-Abstract
We study properties of integral manifolds of a system of difference equations in the hyperbolic case. We prove the existence of analytic integral manifolds for a system of difference equations with analytic right sides. We examine an analytic dependence on the parameter.
References
Валеев К. Г., Курбаншоев С. 3. Построение нелинейных проекторов системы разностных уравнений // Дифференциальные уравнения с частными производными. Межвуз. сб. научн. тр.— 1988.— С. 138—147.
Лефшец С. Геометрическая теория дифференциальных уравнений.— М. : Изд-во иностр. лит., 1961.— 388 с.
Митропольский Ю. А., Лыкова О. Б. Интегральные многообразия в нелинейной механике.— М. : Наука, 1973.— 512 с.
Валеев К. Г. Расщепление спектра матриц.— Киев : Вища шк., 1986.— 272 с.
Downloads
Published
26.05.1992
Issue
Section
Research articles
How to Cite
Kurbanshoev , S. Z. “Construction and Analytical Properties of Integral Varieties of Solutions of a System of Nonlinear Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 5, May 1992, pp. 630-6, https://umj.imath.kiev.ua/index.php/umj/article/view/7958.